Diflucan questions

Discussion in 'Fibromyalgia Main Forum' started by jbennett2, Apr 9, 2006.

  1. jbennett2

    jbennett2 New Member

    For those of you taking this, how soon will I feel the effect, and what will that effect be (diarhea??) My doc put me on it and I'm to take one, then another one 3 days later, than once a week. Will I feel anything after the first one?
  2. heathnicole

    heathnicole New Member

    JBennett-
    I went through major die off from the candida dying and din't feel better for at least a week. Are you familiar with the SPC diet? IF you follow that in combination with dif. you prob will notice a difference if it is candida causing your problems.


    I have been trying to treat my candida for a while now.
    I have done cleanses and diets and been on nystatin.
    My doc also recently gave me diflucan too.
    Although i am on a stonger dose. I am taking 100 mg 3x a day. I actually went into remission when I started my candida thing about a year ago and i was "normal" lol for a good 6 mths. Then relapsed. . anyhow . .I also remember reading that this drug can also be really bad for the liver.
    Any advice before I start?
    I also take Armour - for the thyroid
    And LUnesta to sleep.
    Thanks in advance

  3. pepper

    pepper New Member

    I took Diflucan for a couple of years - every day - and I felt so much better on it - much more energy and just overall felt better. I had to stop it because my liver enzymes went off the chart. It took years for them to start coming down.

    I don't remember how long it took for me to feel the effects when I started taking it but I believe it was gradual. I did not know how much it was helping me until I had to give it up!

    I wish you good luck with it. It is great stuff for some of us.

    Pepper

[ advertisement ]